# SDR PNSA010104

- Difficulty date: January 5, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- Aircraft time: 22,455 hours, 1,499 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cable
- Part number: 2729050155
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGERS WERE ALREADY LOADED, WHILE CLOSING CARGO DOOR, CABLE FOR CLOSING DOOR BROKE.  FLT DELAYED WHILE NEW CABLE INSTALLED.
